Osaka Journal of Mathematics

On two moduli spaces of sheaves supported on quadric surfaces

Mario Maican

Full-text: Open access


We show that the moduli space of semi-stable sheaves on a smooth quadric surface, having dimension $1$, multiplicity $4$, Euler characteristic $2$, and first Chern class $(2, 2)$, is the blow-up at two points of a certain hypersurface in a weighted projective space.

Article information

Osaka J. Math., Volume 54, Number 2 (2017), 323-333.

First available in Project Euclid: 1 June 2017

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13} 14D22: Fine and coarse moduli spaces


Maican, Mario. On two moduli spaces of sheaves supported on quadric surfaces. Osaka J. Math. 54 (2017), no. 2, 323--333.

Export citation


  • E. Ballico and S. Huh: Stable sheaves on a smooth quadric surface with linear Hilbert bipolynomials, Sci. World J. (2014), article ID 346126.
  • N.P. Buchdahl: Stable 2-bundles on Hirzebruch surfaces, Math. Z. 194 (1987), 143–152.
  • K. Chung and H. Moon: Moduli of sheaves, Fourier-Mukai transform, and partial desingularization, Math. Z. 283 (2016), 275–299.
  • J.-M. Drézet: Fibrés exceptionnels et variétés de modules de faisceaux semi-stables sur ${\mathbb P}_2({\mathbb C})$, J. reine angew. Math. 380 (1987), 14–58.
  • J.-M. Drézet: Variétés de modules alternatives, Ann. Inst. Fourier 49 (1999), 57–139.
  • J.-M. Drézet and M. Maican: On the geometry of the moduli spaces of semi-stable sheaves supported on plane quartics, Geom. Dedicata 152 (2011), 17–49.
  • D. Huybrechts and M. Lehn: The Geometry of Moduli Spaces of Sheaves, Aspects of Mathematics E31, Vieweg, Braunschweig, 1997.
  • A. King: Moduli of representations of finite dimensional algebras, Q. J. Math. Oxf. II Ser. 45 (1994), 515–530.
  • J. Le Potier: Faisceaux semi-stables de dimension $1$ sur le plan projectif, Rev. Roum. Math. Pures Appl. 38 (1993), 635–678.
  • J. Le Potier: Systèmes cohérents et structures de niveau, Astérisque 214 (1993), 143 pp.
  • M. Maican: A duality result for moduli spaces of semistable sheaves supported on projective curves, Rend. Semin. Mat. Univ. Padova 123 (2010), 55–68.
  • V. Popov and E. Vinberg: Invariant Theory, A. Parshin, I. Shafarevich (Eds.), G. Kandall (Transl.), Algebraic Geometry IV, Encyclopaedia of Mathematical Sciences v. 55, Springer Verlag, Berlin, 1994.